このエントリーをはてなブックマークに追加
ID 33139
フルテキストURL
著者
Qin, Xiaolong Tianjin Polytechnic University
Su, Yongfu Tianjin Polytechnic University
Wu, Changqun Henan University
抄録

In this paper, we introduce a modified Ishikawa iterative process for a pair of nonexpansive mappings and obtain a strong convergence theorem in the framework of uniformly Banach spaces. Our results improve and extend the recent ones announced by Kim and Xu [T.H. Kim, H.K. Xu, Strong convergence of modified Mann iterations, Nonlinear Anal. 61 (2005) 51-60], Xu [H.K. Xu, Viscosity approximation methods for nonexpansive mappings. J. Math. Anal. Appl. 298 (2004) 279-291] and some others.

キーワード
Nonexpansive map; Iteration scheme; Sunny and nonexpansive retraction; viscosity method
発行日
2008-01
出版物タイトル
Mathematical Journal of Okayama University
50巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol50/iss1/5